Jump to content
Acne.org
  • entry
    1
  • comments
    0
  • views
    6,621

About this blog

My soon to be experiences with accutane

Entries in this blog

 

June 16th, 3rd day on accutane

hello everyone, my name is devin. im 16 years old, and turning 17 on the 25th. Ive had acne since i was 12. These past years have been a long struggle with acne, i cant really remember the last time ive felt comfortable in my own skin. Im always afraid of touching my skin, or anyone else touching my skin. Ive been on many topicals that have all just failed on me unfortunately. Recently i went on epiduo, which seemed to be going well for a little but eventually it was making my skin very dry and oily at the same time. Ive also never had a problem with indent scars but while I was on epiduo the pimples that I was stupid enough to pick eventually became indented scars. As soon as I saw these I began to freak out, and Ive never picked my skin since then. Im not sure how it happend but I think it was because the epiduo made my skin very thin which caused the skin to indent but im not exactly sure. This was about 3 months ago, since then Ive stopped the epiduo, realizing that it wasnt all that worth it. Over the past month Ive been trying to heal my scars as quickly as possible. Lately Ive been using something called tamanu oil, it has been working very well I have to say. Everyday I can see the indents getting a little smaller. Hopefully by the new school year the scars will fade as my skin begins to heal itself. To promote more healing in my skin Ive been also using a lot of aloe vera, which has been doing a good job cooling my skin and making it much more hydrated. Also has anybody had any experiences with cracks in their skin? While I was on epiduo, after a big pimple would fade it would leave a tiny little crack that would look different from the indents. It may sound confusing, but im just wondering if someone had a familiar experience with this. Wow this blog has become very long but yeah I havent noticed any differences in my skin or any side effects. Ill keep you guys updated though. Please comment! -Devin

Devin=0

Devin=0

06/17/2010

×